Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Tytuł artykułu

Stabilization of autonomous linear time invariant fractional order derivative switched systems with different derivative in subsystems

Treść / Zawartość
Warianty tytułu
Języki publikacji
In this paper, the stabilization problem of a autonomous linear time invariant fractional order (LTI-FO) switched system with different derivative order in subsystems is outlined. First, necessary and sufficient condition for stability of an LTI-FO switched system with different derivative order in subsystems based on the convex analysis and linear matrix inequality (LMI) for two subsystems is presented and proved. Also, sufficient condition for stability of an LTI-FO switched system with different derivative order in subsystems for more than two subsystems is proved. Then a sliding sector is designed for each subsystem of the LTI-FO switched system. Finally, a switching control law is designed to switch the LTI-FO switched system among subsystems to ensure the decrease of the norm of the switched system. Simulation results are given to show the effectiveness of the proposed variable structure controller.
Opis fizyczny
Bibliogr. 32 poz., rys., wykr.
  • Department of Electrical Engineering, Gonabad Branch, Islamic Azad University, Gonabad/Khorasan-e-Razavi, 96916-29, Iran,
  • [1] D. Liberzon, Switching in Systems and Control, Birkhauser, Boston, 2003.
  • [2] Z. Sun and S.S. Ge, Switched Linear Systems Control and Design, Springer-Verlag, London, 2005.
  • [3] B. Castillo-Toledo, S.D. Gennaro, A.G. Loukianov, and J. Rivera, “Hybrid control of induction motors via sampled closed representations”, IEEE Trans. on Industrial Electronics 55 (10), 3758–3771 (2008).
  • [4] C. Sreekumar and V. Agarwal, “A hybrid control algorithm for voltage regulation in DC-DC boost converter”, IEEE Trans. on Industrial Electronics 55 (6), 2530–2538 (2008).
  • [5] T. Kaczorek, “Stability of positive fractional switched continuous-time linear systems”, Bull. Pol. Ac.: Tech. 61 (2), 349–352 (2013).
  • [6] R.N. Banavar, “Extremum seeking loops with quadratic functions: estimation and control”, Int. J. Control 76, 1475–1482 (2003).
  • [7] S. Boyd, L. El Ghaoui, E. Feron, and V. Balakrishnan, “Linear matrix inequalities in system and control theory”, in Studies in Applied Mathematics, vol. 15, SIAM, Philadelphia, 1994.
  • [8] G.V. Smirnov, “Introduction to the theory of differential inclusions”, in Vol. 41 of Graduate Studies in Mathematics, American Mathematical Society, Providence, 2002.
  • [9] T. Hu, L. Ma and Z. Lin, “Stabilization of switched systems via composite quadratic functions”, IEEE Trans. Automat. Control 53 (11), 2571–2585 (2008).
  • [10] J. Geromel and P. Colaneri, “Robust stability of time varying polytopic systems”, Syst. Control Lett. 55 (1), 81–85 (2006).
  • [11] J. Sabatier, M. Moze, and C. Farges, “LMI stability conditions for fractional order systems”, Comput. Math. Appl. 59 (5), 1594–1609 (2010).
  • [12] I. Kheirizad, A.A. Jalali, and K. Khandani, “Stabilization of fractional-order unstable delay systems by fractional-order controllers”, Proc. Institution of Mechanical Engineers, Part I: J. Systems and Control Engineering 226 (9), 1166–1173 (2012).
  • [13] M. Tavazoei and M. Haeri, “A note on the stability of fractional order systems”, Mathematics and Computers in Simulation 79, 1566–1576 (2009).
  • [14] I. Podlubny, “Fractional differential equations”, Academic Press, San Diego, 1999.
  • [15] N. Heymans and I. Podlubny, “Physical interpretation of initial conditions for fractional differential equations with Riemann-Liouville fractional derivatives”, Rheol. Acta 45, 765–771 (2006).
  • [16] Y. Pan and U. Ozguner, “Stability and performance improvement of extremum seeking control with sliding mode”, Int. J. Control 60, 968–985 (2003).
  • [17] S. Balochian, A. K. Sedigh, and M. Haeri, “Stabilization of fractional order systems using a finite number of state feedback laws”, Nonlinear Dyn. 66, 141–152 (2011).
  • [18] Hai Lin and P.J. Antsaklis, “Stability and stabilizability of switched linear systems: a survey of recent results”, IEEE Trans. Automat. Control 54 (2), 308–322 (2009).
  • [19] P. Arena, R. Caponetto, L. Fortuna, and D. Porto, “Nonlinear non-integer order circuits and systems – an introduction”, in World Sci. Series on Nonlinear Science, vol. 38, World Scientific, Singapore, 2000.
  • [20] D. Baleanu, Z.B. G¨uvenc¸, and J.A. Tenreiro Machado, New Trends in Nanotechnology and Fractional Calculus Applications, Springer, Berlin, 2010.
  • [21] J. Sabatier, O.P. Agrawal and J.A.T. Machado, Advances in Fractional Calculus, Theoretical Developments and Applications in Physics and Engineering, Springer, London, 2007.
  • [22] D. Matignon, “Stability result on fractional differential equations with applications to control processing”, IMACS-SMC Proc. 1, 963–968 (1996).
  • [23] A.A. Kilbas, H.M. Srivastava, and J.J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam, 2006.
  • [24] M.D. Ortigueira, “An introduction to the fractional continuoustime linear systems: the 21st century systems”, IEEE Circuits Syst. Mag. 8 (3), 19–26 (2008).
  • [25] H. Sira-Ramirez and V. Feliu-Batlle, “On the GPI-sliding mode control of switched fractional order systems”, Int. Workshop on Variable Structure Systems 1, 310–315 (2006).
  • [26] C. Edwards and S.K. Spurgeon, Sliding Mode Control Theory and Applications, Taylor & Francis, London, 1998.
  • [27] S. Balochian and A.K. Sedigh, “Stabilization of chaos systems described by nonlinear fractional-order polytopic differential inclusion”, AIP Chaos 22, 013120 (2012).
  • [28] K. Furuta and Y. Pan, “Variable structure control with sliding sector”, Automatica 36, 211–228 (2000).
  • [29] Y. Pan, S. Suzuki, and K. Furuta, “Variable structure control for hybrid system with sliding sector”, Proc. 6th Asian-Pacific Conf. on Control and Measurement 1, 350–353 (2004).
  • [30] Y. Pan and K. Furuta, “Hybrid control with sliding sector”, Proc. 16th IFAC World Congress 1, CD-ROM (2005).
  • [31] R. El-Khazali, W. Ahmad, and Y. Al-Assaf, “Sliding mode control of generalized fractional chaotic systems”, Int. J. Bifurcat Chaos 16 (10), 1–13 (2006).
  • [32] S. Hassan Hossein Nia, I. Tejado, and B.M. Vinagre, “Stability of fractional order switching systems”, Proc. FDA’2012, Fifth Symp. on Fractional Differentiation and Its Applications 1, CD-ROM (2012).
Typ dokumentu
Identyfikator YADDA
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.